# SDR SIMA20120704003

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 23,592 hours, 21,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: O-Ring
- Part number: A1250014
- Condition: Cut
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FIRST OFFICER’S FLASHLIGHT SYSTEM O-RING CUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BOTTOM CAP O-RING IAW CMM DME CORPORATION 25-60-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
